Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 20, NWS San Angelo, TX

October 13, 2018McCulloch County, San Saba County, Texas

NWS San Angelo, TX issued this tornado warning at Oct 13, 2018, 10:17 AM CDT for McCulloch County, San Saba County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2018, 10:17 AM CDT (15:17 UTC)
Expired
Oct 13, 2018, 11:00 AM CDT
In force
43 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties McCulloch County, TX, San Saba County, TX

The radar

The San Angelo radar (KSJT), 121 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 7:40 AM CDTTornado WatchSPC4 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 3.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2018-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2231 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2018-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2231 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted.

893 
WFUS54 KSJT 131517
TORSJT
TXC307-411-131600-
/O.NEW.KSJT.TO.W.0020.181013T1517Z-181013T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
1017 AM CDT SAT OCT 13 2018

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Southeastern McCulloch County in west central Texas...
  West central San Saba County in west central Texas...

* Until 1100 AM CDT.
    
* At 1016 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Brady, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rochelle around 1035 AM CDT.

Other locations impacted by this tornadic thunderstorm include Us-
190 Near The Mcculloch-San Saba County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3102 9938 3123 9942 3133 9909 3104 9897
TIME...MOT...LOC 1516Z 263DEG 22KT 3114 9932 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Woodward
2 follow-up statements
394 
WWUS54 KSJT 131521
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1021 AM CDT SAT OCT 13 2018

TXC307-411-131600-
/O.CON.KSJT.TO.W.0020.000000T0000Z-181013T1600Z/
McCulloch TX-San Saba TX-
1021 AM CDT SAT OCT 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHEASTERN MCCULLOCH AND WEST CENTRAL SAN SABA COUNTIES...
    
At 1021 AM CDT, a confirmed tornado was located near Brady, moving
east at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Rochelle around 1035 AM CDT.

Other locations impacted by this tornadic thunderstorm include Us-
190 Near The Mcculloch-San Saba County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3102 9938 3123 9942 3133 9909 3104 9897
TIME...MOT...LOC 1521Z 263DEG 22KT 3114 9928 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Woodward
613 
WWUS54 KSJT 131536
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1036 AM CDT SAT OCT 13 2018

TXC307-411-131600-
/O.CON.KSJT.TO.W.0020.000000T0000Z-181013T1600Z/
McCulloch TX-San Saba TX-
1036 AM CDT SAT OCT 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHEASTERN MCCULLOCH AND WEST CENTRAL SAN SABA COUNTIES...
    
At 1035 AM CDT, a confirmed tornado was located near Rochelle, or 9
miles east of Brady, moving east at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern McCulloch and west central San Saba Counties, including
the following locations... Us-190 Near The Mcculloch-
San Saba County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3103 9923 3126 9932 3133 9909 3104 9897
TIME...MOT...LOC 1535Z 263DEG 22KT 3115 9918 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Woodward

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Oct 13, 6:33 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Oct 13, 6:33 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
633 AM CDT Sat Oct 13 2018

.AVIATION...
/12Z TAFS/

Very challenging flight weather will continue for much of today.
Look for MVFR to IFR ceilings, with occasional reduced visibility.
Expect conditions to improve later this afternoon, as showers and
thunderstorms move into east Texas.

&&

.PREV DISCUSSION... /issued 431 AM CDT Sat Oct 13 2018/

SHORT TERM...
(Today and Tonight)

..Possible Flash Flooding...

What remains of Tropical Storm Sergio will combine with favorable
dynamics aloft to create conditions ripe for possible flash
flooding. The main threat area is mainly north of our Interstate
10 corridor. There, a Flash Flood Watch remains in effect through
1 PM CDT this afternoon. Additional rainfall amounts in the range
of 1 to 3 inches are likely, with a few locations possibly
receiving an inch or so more. Also, severe thunderstorms are
possible, with large hail and damaging winds topping the list of
primary threats.

LONG TERM...
(Sunday through Friday)

..More Rain with Possible Flash Flooding...

With the main focus on the short term this forecast cycle, the
long term didn't warrant major changes. Ample moisture, along with
favorable upper dynamics, will combine with a strong cold front to
produce conditions very favorable for additional rainfall. Models
indicate surface winds, from the north, will continue into at
least mid week. Thus, temperatures until then will likely be well
below usual temperatures for October. Plus, with cold air near the
surface, isentropic upglide will add to the mix to enhance the
potential for additional rainfall, especially into Tuesday. For
mid week through Friday, surface flow from the southeast returns,
and temperatures warm. However, persistent moisture and continued
flow aloft, from the southwest, will prolong conditions favorable
for additional rain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 68  58  73  38 /  90  10  50  80
San Angelo 	 82  62  78  42 /  70  10  40  80
Junction 	 83  67  82  46 /  70  10  30  90
Brownwood 	 77  62  77  41 /  90  20  60  80
Sweetwater 	 69  58  71  35 /  80  10  50  70
Ozona      	 82  64  79  43 /  40  10  30  90

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 PM CDT this afternoon for Brown-
Callahan-Coke-Coleman-Concho-Fisher-Haskell-Irion-Jones-
McCulloch-Nolan-Runnels-San Saba-Shackelford-Sterling-Taylor-
Throckmorton-Tom Green.

&&
Hazardous weather outlook, Oct 13, 3:57 AM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
357 AM CDT Sat Oct 13 2018

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-140900-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
357 AM CDT Sat Oct 13 2018

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

The potential for high rainfall amounts will continue, across all
of West Central Texas. The main hazard is flash flooding. However,
some thunderstorms may produce large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A strong cold front will move, from north to south, across West
Central Texas, Sunday night into Monday. This front will further
enhance the potential for high rainfall amounts. Thus, the
possibility for flash flooding will continue, at least through
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Oct 13, 5:24 AM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service San Angelo TX
524 AM CDT SAT OCT 13 2018

TXZ064-065-071-072-077-131115-
Irion TX-Schleicher TX-Tom Green TX-Coke TX-Sterling TX-
524 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR COKE...STERLING...WESTERN TOM
GREEN AND IRION COUNTIES UNTIL 615 AM CDT...

At 523 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles north of Sterling City to 6 miles
northwest of Barnhart. Movement was east at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Silver around 600 AM CDT.
  Mertzon and E.V. Spence Reservoir Near Paint Creek Recreation Area
  around 610 AM CDT.
  Sanco and Sherwood around 615 AM CDT.

Other locations impacted by these storms include The Intersection Of
Highway 158 And Ranch Road 2059, Us-87 Near The Coke-
Tom Green County Line and Us-67 Near The Irion-Tom Green County Line.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
west central Texas.

LAT...LON 3111 10127 3116 10128 3209 10102 3208 10039
      3105 10070
TIME...MOT...LOC 1023Z 270DEG 25KT 3203 10096 3121 10121

Daniels
Special weather statement, Oct 13, 6:10 AM CDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service San Angelo TX
610 AM CDT SAT OCT 13 2018

TXZ054-065-066-071>073-127-131200-
Irion TX-Runnels TX-Tom Green TX-Nolan TX-Coke TX-Taylor TX-
Concho TX-
610 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR COKE...SOUTHEASTERN NOLAN...TOM
GREEN...SOUTHWESTERN TAYLOR...RUNNELS...NORTHWESTERN CONCHO AND
SOUTHEASTERN IRION COUNTIES UNTIL 700 AM CDT...

At 609 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maryneal to near Mertzon. Movement was
east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Maryneal around 615 AM CDT.
  Blackwell around 620 AM CDT.
  Nolan around 630 AM CDT.
  Hylton around 635 AM CDT.
  Christoval and Happy Valley around 640 AM CDT.
  Coronados Camp around 655 AM CDT.
  Bradshaw around 700 AM CDT.

Other locations impacted by these storms include Lake Abilene, Camp
Tonkawa, Shep, Wilmeth, Ovalo, The Intersection Of Ranch Road 380 And
Ranch Road 381, Drasco, Vick, Pumphrey and The Intersection Of
Highway 208 And Ranch Road 2662.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
west central Texas.

LAT...LON 3111 10084 3228 10048 3230 9976 3109 10017
TIME...MOT...LOC 1109Z 269DEG 31KT 3217 10044 3122 10079

Daniels
Special weather statement, Oct 13, 7:17 AM CDT, 3 hours before
Special Weather Statement
National Weather Service San Angelo TX
717 AM CDT SAT OCT 13 2018

TXZ065-066-072-073-139-154-131315-
Runnels TX-Tom Green TX-Coleman TX-Coke TX-McCulloch TX-Concho TX-
717 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE...WESTERN
COLEMAN...EASTERN TOM GREEN...RUNNELS AND CONCHO COUNTIES UNTIL 815
AM CDT...

At 717 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Norton to near Christoval. Movement was
east at 45 mph.

Winds in excess of 30 mph will be possible with these storms.

Strong thunderstorms will be near...
  Hatchel around 725 AM CDT.
  Ballinger around 730 AM CDT.
  Benoit around 740 AM CDT.
  Talpa around 745 AM CDT.
  Ivie Reservoir Near Concho Park Marina around 755 AM CDT.
  Leaday around 800 AM CDT.

Other locations impacted by these storms include The Intersection Of
Ranch Road 1929 And Ranch Road 2134, The Intersection Of Us-
87 And Ranch Road 2134, Live Oak, Wilmeth, The Intersection Of Ranch
Road 380 And Ranch Road 381, Drasco, Vick, The Intersection Of Us-
83 And Ranch Road 765, Pumphrey and The Intersection Of Us-
83 And Ranch Road 1929.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
west central Texas.

LAT...LON 3208 9953 3109 9961 3109 10059 3208 10015
TIME...MOT...LOC 1217Z 292DEG 38KT 3180 10010 3115 10047

Woodward
Local storm report, Oct 13, 8:09 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
809 AM CDT SAT OCT 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 AM     DOWNBURST        3 NNE KNICKERBOCKER     31.31N 100.60W
10/13/2018                   TOM GREEN          TX   TRAINED SPOTTER

            60 MPH WINDS.

&&
Special weather statement, Oct 13, 8:55 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service San Angelo TX
855 AM CDT SAT OCT 13 2018

TXZ072-073-131430-
Tom Green TX-Concho TX-
855 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOM GREEN AND
NORTHWESTERN CONCHO COUNTIES UNTIL 930 AM CDT...

At 853 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wall, or 8 miles east of San Angelo, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mereta and Eola around 905 AM CDT.
  Lowake around 910 AM CDT.
  Paint Rock around 920 AM CDT.

Other locations impacted by this storm include Vick and Harriet.

A Tornado Watch remains in effect until noon CDT for west central
Texas.

LAT...LON 3112 10055 3141 10042 3160 10031 3159 10023
      3158 10023 3157 9989 3110 10010
TIME...MOT...LOC 1353Z 239DEG 49KT 3140 10032
Special weather statement, Oct 13, 9:16 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service San Angelo TX
916 AM CDT SAT OCT 13 2018

TXZ128-139-140-131500-
Callahan TX-Coleman TX-Brown TX-
916 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALLAHAN...
NORTHWESTERN BROWN AND NORTHEASTERN COLEMAN COUNTIES UNTIL 1000 AM
CDT...

At 915 AM CDT, Doppler radar was tracking a strong thunderstorm over
Burkett, or 14 miles northeast of Coleman, moving east at 45 mph.

Winds in excess of 30 mph will be possible with this storm.

This strong thunderstorm will be near...
  Grosvenor around 920 AM CDT.
  Cross Cut around 925 AM CDT.
  Byrds around 930 AM CDT.
  May around 940 AM CDT.

Other locations impacted by this storm include Echo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until noon CDT for west central
Texas.

LAT...LON 3180 9929 3206 9943 3229 9912 3208 9912
      3208 9893 3190 9881
TIME...MOT...LOC 1415Z 252DEG 39KT 3197 9924

Woodward

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 8:19 PM CDTAreal Flood AdvisorySJTCoke, Runnels116 min
Oct 12, 9:32 PM CDTAreal Flood AdvisorySJTColeman, Runnels, Taylor118 min
Oct 13, 12:15 AM CDTSpecial Weather StatementSJTUpton30 min
Oct 13, 1:15 AM CDTSpecial Weather StatementSJTCrockett45 min
Oct 13, 1:17 AM CDTSpecial Weather StatementSJTUpton43 min
Oct 13, 1:27 AM CDTSevere Thunderstorm WarningSJTCrockett48 min
Oct 13, 2:14 AM CDTSpecial Weather StatementSJTCrockett46 min
Oct 13, 2:36 AM CDTSevere Thunderstorm WarningSJTCrockett39 min
Oct 13, 3:15 AM CDTSevere Thunderstorm WarningSJTCrockett, Sterling48 min
Oct 13, 4:31 AM CDTSpecial Weather StatementSJTUpton44 min
Oct 13, 4:40 AM CDTSevere Thunderstorm WarningSJTSterling50 min
Oct 13, 4:53 AM CDTSevere Thunderstorm WarningSJTCrockett52 min
Oct 13, 5:24 AM CDTSpecial Weather StatementSJTCoke, Irion, Sterling51 min
Oct 13, 5:42 AM CDTAreal Flood AdvisorySJTHaskell, Throckmorton3 hr
Oct 13, 6:02 AM CDTTornado WarningSJTIrion, Tom Green28 min
Oct 13, 6:10 AM CDTSpecial Weather StatementSJTRunnels, Tom Green50 min
Oct 13, 6:27 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green48 min
Oct 13, 6:33 AM CDTAreal Flood AdvisorySJTFisher, Jones, Nolan, Taylor3 hr
Oct 13, 6:45 AM CDTAreal Flood AdvisorySJTCoke, Concho, Irion, Nolan, Runnels, Taylor and 1 more3 hr
Oct 13, 6:56 AM CDTTornado WarningSJTTom Green34 min
Oct 13, 7:17 AM CDTSpecial Weather StatementSJTConcho, Runnels58 min
Oct 13, 7:31 AM CDTTornado WarningSJTTom Green14 min
Oct 13, 7:43 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green47 min
Oct 13, 7:54 AM CDTTornado WarningSJTConcho, Tom Green36 min
Oct 13, 8:20 AM CDTAreal Flood AdvisorySJTConcho3 hr
Oct 13, 8:24 AM CDTTornado WarningSJTConcho36 min
Oct 13, 8:27 AM CDTTornado WarningSJTMenard, Schleicher33 min
Oct 13, 8:53 AM CDTTornado WarningSJTConcho, McCulloch37 min
Oct 13, 8:55 AM CDTSpecial Weather StatementSJTTom Green35 min
Oct 13, 9:00 AM CDTFlash Flood WarningSJTTom Green60 min
Oct 13, 9:01 AM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard44 min
Oct 13, 9:09 AM CDTAreal Flood AdvisorySJTHaskell, Throckmorton3 hr
Oct 13, 9:16 AM CDTSpecial Weather StatementSJTColeman44 min
Oct 13, 9:39 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba51 min
Oct 13, 9:47 AM CDTSevere Thunderstorm WarningSJTBrown28 min
Oct 13, 9:52 AM CDTAreal Flood AdvisorySJTMcCulloch113 min
Oct 13, 10:06 AM CDTAreal Flood AdvisorySJTTom Green114 min
Oct 13, 10:40 AM CDTTornado WarningSJTConcho35 min
Oct 13, 10:43 AM CDTTornado WarningSJTMcCulloch, San Saba32 min
Oct 13, 11:24 AM CDTAreal Flood AdvisorySJTConcho, Menard2 hr
Oct 13, 12:06 PM CDTAreal Flood AdvisorySJTMcCulloch, San Saba3 hr
Oct 13, 12:20 PM CDTFlash Flood WarningSJTMcCulloch115 min
Oct 13, 12:36 PM CDTSpecial Weather StatementSJTSan Saba39 min
Oct 13, 1:42 PM CDTAreal Flood AdvisorySJTMason, San Saba108 min

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.